NWHSU logo Seminar Calendar SITE MAP
HELP
<< April 2018>>
Mon Tue Wed Thu Fri Sat Sun
            1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30            

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

 

March 31 - April 1, 2018 - Easter Weekend - No Seminars Scheduled

April 3, 2018

Lumbar Differential Assessment

Dan Dock, DC, Appleton, WI

10 hours, Tue., 7:30 a.m. - 6 p.m.

$99. To register visit www.dandockdc.com

April 5, 2018

Without A Doubt #8 of 10: Improving Genetic Expression

Gregory Peterson, DC, DACBI, Eden Prairie, MN

3 hours, Thurs., 3 p.m. - 6 p.m.

$39. To register call Metabolic Management 800-373-1373.

April 7-8, 2018

Chiropractic Acupuncture Certificate #8: Comprehensive Point Review - Location and Function

Deborah Genrick, DC, LAc

15 hours, Sat., 9am-6pm, Sun., 8am-4pm

$299

New Paradigm in Sports Performance Nutrition

Robert G. Silverman, DC, MS, DABCN, DCBCN, CNS, CCN,

CSCS, CIISN, CKTP, CES, HKC, SASTM

12 Hours, Sat., 8am-5:30pm, Sun, 8am-12:15

$239, $119.50 for First Year Graduates. Free scholarships available for NWHSU students. Register Today

Graston Technique Module 1

Brad Finer, DC

12 hours, Sat, 8:30am-5pm, Sun, 8am-1pm

$650. To register visit www.grastontechnique.com

The 3 Power Patterns of Health and Healing

Brian Jensen, DC, Albany, NY

12 hours, Sat., Noon-6 p.m., Sun., 8 a.m. - 1 p.m.

$199 DC, $99 CA, Free Students (must RSVP)

To register call 800-553-4860 or www.footlevelers.com

April 14-15, 2018

Chiropractic Pediatric Certification #7 of 14: Neuro Immunology - Patterns of Interference

Stephen Marini, DC

12 hours, Sat., 9am-6pm, Sun, 8am-Noon

$329 DC/ICPA Member

$479 DC/Non-Member

$279 T5+ Student/First Year/Retired/Spouse Members

To register visit www.icpa4kids.com

Take Aim at Chronic Pain - Conquering America's Health Epidemics

Jerome Rerucha, DC, Bloomington, MN

12 hours (includes 4 technique), Sat, 8am-5:30pm, Sun, 8am-12:15pm

$175. To register visit www.erchonia.com

AMPED - Achieveing Maximum Performance Every Day

Robert G. Silverman, DC, MS, DABCN, DCBCN, CNS, CCN,

CSCS, CIISN, CKTP, CES, HKC, SASTM, Reno, NV

12 Hours (includes 4 technique, 1 nutrition), Sat., 8am-5:30pm, Sun, 8am-12:15pm

$175. To register visit www.erchonia.com

200-Hour Classical Clinical Acupuncture #14 of 14: Renal and Cardiovascular Conditions

Bonnie Walker, DC, LAc, Winston-Salem, NC

14 Hours, Sat, 11am-6pm, Sun, 8am-3pm

$450. To register visit www.wellspringseminars.com

Chiropractic Care for Women's Wellness

Kristina Petrocco-Napuli, DC, San Antonio, TX

12 hours, Sat., Noon-6 p.m., Sun., 8 a.m. - 2 p.m.

$199 DC, $99 CA, Free students (must RSVP)

To register call 800-553-4860 or www.footlevelers.com

April 17, 2018

Sorry! This course has been canceled

Lumbar Differential Assessment

Dan Dock, DC, Milwaukee, WI

10 hours, Tue., 7:30 a.m. - 6 p.m.

$99. To register visit www.dandockdc.com

April 21-22, 2018

MN - Chiropractic Neurology Diplomate #4 of 20: The Chiropractic Neurological Exam: Aspects of Pain and Spinal Subluxation

Fred Clary, DC

17 hours (includes 2 X-ray, 2 PB), Sat., 8am-8pm, Sun, 8am-2pm

$375 DC, $187.50 T7+ students and faculty

Vitality, Anti-Aging, Performance and Healthy Living

Dan Murphy, DC, DABCO, Greenville, SC

12 (includes 4 technique), Sat, 8am-5:30pm, Sun, 8am-12:15pm

$175. To register visit www.erchonia.com

Back in Balance - Dealing with America's Health Epidemic from a Neurological Point of View

Trevor Berry, DC, DACNB, Seattle, WA

12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15pm

$175. To register visit www.erchonia.com

FL - Chiropractic Functional Neurology Diplomate #4 of 20: The Peripheral Nervous System

Don Dishman, DC, MSc, FIACN, DIBE, Port Orange, FL

15 hours, Sat, 10am-5pm, Sun, 8am-3pm

$395 DC, $250 Students. To register visit www.cninstitute.org

April 24, 2018

Sorry! This course has been canceled

Lumbar Differential Assessment

Dan Dock, DC, Eau Claire, WI

10 hours, Tue., 7:30 a.m. - 6 p.m.

$99. To register visit www.dandockdc.com

April 26, 2018

Oncology Massage Healing Summit Pre-Conference

Educators Forum: Gathering the Elders, Sharing the Wisdom (No CE hours)

Various instructors

8 hours, Thurs., 8 a.m. - 5 p.m.

$80

April 27-29, 2018

2018 Oncololgy Massage Healing Summit: Opening the Circle, Expanding the Tribe

Various instructors

Main: 12.5 CE hours, Fri, 8:30am-5:30pm, Sat, 8:30am-5:45pm, $350

Post: 6 CE hours, Sun, 8am-3pm, $150

Visit www.nwhealth.edu/oncology-massage-summit.com for details and to register!

April 28-29, 2018

AMPED - Achieveing Maximum Performance Every Day

Robert G. Silverman, DC, MS, DABCN, DCBCN, CNS, CCN,

CSCS, CIISN, CKTP, CES, HKC, SASTM, Shreveport, LA

12 Hours (includes 4 technique, 1 nutrition), Sat., 8am-5:30pm, Sun, 8am-12:15pm

$175. To register visit www.erchonia.com

Lumbar Differential Assessment

Dan Dock, DC, Dallas, TX

16 hours (includes 1 risk mgmt, 3 ethics); Sat, 7:30am-6pm, Sun, 7:30am-6pm

$99. To register visit www.dandockdc.com

200-Hour Classical Clinical Acupuncture #2 of 14: Energy Production and Distribution

Bonnie Walker, DC, Lac, Winston-Salem, NC

14 hours, Sat., 11 a.m. - 6 p.m., Sun., 8 a.m. - 3 p.m.

$475. To register visit www.wellspringseminars.com

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.